Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Petrovskii, Sergei
and
Morozov, Andrew
2009.
Dispersal in a Statistically Structured Population: Fat Tails Revisited.
The American Naturalist,
Vol. 173,
Issue. 2,
p.
278.
Dyson, Janet
Gourley, Stephen A.
Villella-Bressan, Rosanna
and
Webb, Glenn F.
2010.
Existence and Asymptotic Properties of Solutions of a Nonlocal Evolution Equation Modeling Cell-Cell Adhesion.
SIAM Journal on Mathematical Analysis,
Vol. 42,
Issue. 4,
p.
1784.
Ai, Shangbing
2010.
Stationary periodic and homoclinic solutions for nonlocal reaction-diffusion equations.
Applicable Analysis,
Vol. 89,
Issue. 7,
p.
963.
Xepapadeas, Anastasios
2010.
Modeling complex systems.
Agricultural Economics,
Vol. 41,
Issue. s1,
p.
181.
Demin, I.
and
Volpert, V.
2010.
Existence of Waves for a Nonlocal Reaction-Diffusion Equation.
Mathematical Modelling of Natural Phenomena,
Vol. 5,
Issue. 5,
p.
80.
Ducrot, Arnaud
Guyonne, Vincent
and
Langlais, Michel
2011.
Some remarks on the qualitative properties of solutions to a predator-prey model posed on non coincident spatial domains.
Discrete & Continuous Dynamical Systems - S,
Vol. 4,
Issue. 1,
p.
67.
Jabin, Pierre-Emmanuel
and
Raoul, Gaël
2011.
On selection dynamics for competitive interactions.
Journal of Mathematical Biology,
Vol. 63,
Issue. 3,
p.
493.
Aniţa, Sebastian
Arnăutu, Viorel
and
Dodea, Smaranda
2011.
Feedback Stabilization for a Reaction-Diffusion System with Nonlocal Reaction Term.
Numerical Functional Analysis and Optimization,
Vol. 32,
Issue. 4,
p.
351.
Ducrot, A.
Marion, M.
and
Volpert, V.
2011.
Spectrum of some integro-differential operators and stability of travelling waves.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 74,
Issue. 13,
p.
4455.
Lorz, Alexander
Mirrahimi, Sepideh
and
Perthame, Benoît
2011.
Dirac Mass Dynamics in Multidimensional Nonlocal Parabolic Equations.
Communications in Partial Differential Equations,
Vol. 36,
Issue. 6,
p.
1071.
Apreutesei, N.
Volpert, V.
and
Kenmochi, Nobuyuki
2011.
Properness and Topological Degree for Nonlocal Reaction‐Diffusion Operators.
Abstract and Applied Analysis,
Vol. 2011,
Issue. 1,
Mirrahimi, Sepideh
Perthame, Benoît
and
Wakano, Joe Yuichiro
2012.
Evolution of species trait through resource competition.
Journal of Mathematical Biology,
Vol. 64,
Issue. 7,
p.
1189.
Chen, Shanshan
and
Shi, Junping
2012.
Stability and Hopf bifurcation in a diffusive logistic population model with nonlocal delay effect.
Journal of Differential Equations,
Vol. 253,
Issue. 12,
p.
3440.
Alfaro, Matthieu
and
Coville, Jérôme
2012.
Rapid traveling waves in the nonlocal Fisher equation connect two unstable states.
Applied Mathematics Letters,
Vol. 25,
Issue. 12,
p.
2095.
Berestycki, Henri
and
Hamel, François
2012.
Generalized Transition Waves and Their Properties.
Communications on Pure and Applied Mathematics,
Vol. 65,
Issue. 5,
p.
592.
Alfaro, Matthieu
Coville, Jérôme
and
Raoul, Gaël
2013.
Travelling Waves in a Nonlocal Reaction-Diffusion Equation as a Model for a Population Structured by a Space Variable and a Phenotypic Trait.
Communications in Partial Differential Equations,
Vol. 38,
Issue. 12,
p.
2126.
Cleveland, John
and
Ackleh, Azmy S.
2013.
Evolutionary game theory on measure spaces: Well-posedness.
Nonlinear Analysis: Real World Applications,
Vol. 14,
Issue. 1,
p.
785.
Segal, B.L.
Volpert, V.A.
and
Bayliss, A.
2013.
Pattern formation in a model of competing populations with nonlocal interactions.
Physica D: Nonlinear Phenomena,
Vol. 253,
Issue. ,
p.
12.
Sun, Weiran
and
Tang, Min
2013.
A relaxation method for one dimensional traveling waves of singular and nonlocal equations.
Discrete & Continuous Dynamical Systems - B,
Vol. 18,
Issue. 5,
p.
1459.
Fakhar‐Izadi, Farhad
and
Dehghan, Mehdi
2013.
An efficient pseudo‐spectral Legendre–Galerkin method for solving a nonlinear partial integro‐differential equation arising in population dynamics.
Mathematical Methods in the Applied Sciences,
Vol. 36,
Issue. 12,
p.
1485.